skip to main content
Lingue:
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Topology
Material Type:
Libro
Aggiungi allo Scaffale Elettronico

Topology

Dugundji, James

Boston etc. : Allyn & Bacon, copyr. 1966

Disponibile in Biblioteca Polo Scientifico e Tecnologico  Area Scientifica  39USA_INST:2156914800003316 (e in altre biblioteche)()

2
Fixed point Theory
Material Type:
Libro
Aggiungi allo Scaffale Elettronico

Fixed point Theory

GRANAS, Andrzej ; DUGUNDJI, James

New York etc. : Springer, copyr.2003

Disponibile in Biblioteca Polo Scientifico e Tecnologico  Area Scientifica  39USA_INST:2163336770003316 (e in altre biblioteche)()

3
Note on a Property of Matrices for Lewis and Langford's Calculi of Propositions
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Note on a Property of Matrices for Lewis and Langford's Calculi of Propositions

James Dugundji

The Journal of symbolic logic, 1940-12-01, Vol.5 (4), p.150-151 [Rivista Peer Reviewed]

Fulltext disponibile

4
On Local and Uniformly Local Topological Properties
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

On Local and Uniformly Local Topological Properties

James Dugundji ; Ernest Michael

Proceedings of the American Mathematical Society, 1956-04-01, Vol.7 (2), p.304-307

Fulltext disponibile

5
A proof of the Ryll-Nardzewski fixed point theorem
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

A proof of the Ryll-Nardzewski fixed point theorem

Dugundji, James ; Granas, Andrzej

Journal of mathematical analysis and applications, 1983, Vol.97 (2), p.301-305 [Rivista Peer Reviewed]

Fulltext disponibile

6
Topologies for function spaces
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Topologies for function spaces

Arens, Richard ; Dugundji, James

Pacific journal of mathematics, 1951, Vol.1 (1), p.5-31 [Rivista Peer Reviewed]

Fulltext disponibile

7
An extension of Tietze’s theorem
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

An extension of Tietze’s theorem

Dugundji, James

Pacific journal of mathematics, 1951-09-01, Vol.1 (3), p.353-367 [Rivista Peer Reviewed]

Fulltext disponibile

8
Topology
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Topology

Arnold, B. H ; Dugundji, James

The American mathematical monthly, 1968-02, Vol.75 (2), p.213 [Rivista Peer Reviewed]

Fulltext disponibile

Personalizza i tuoi risultati

  1. Edita

Refine Search Results

Espandi i risultati

  1.   

Nuove Ricerche Suggerite

Ignora la mia strategia e cerca su tutto

di questo autore:

  1. DUGUNDJI, James
  2. GRANAS, Andrzej

Ricerca in corso nelle risorse remote ...